# SDR IXXA0200073S

- Difficulty date: June 9, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 81,868 hours, 23,437 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 81,868 hours, 23,437 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON THE LEFT HORIZONTAL STABILIZER LEADING EDGE STATION XFS 178 TO XFS 285.  REPAIR ACCOMPLISHED, REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF AN INTERNAL FILLER AND REPAIR DOUBLER IN ACCOURDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING AUTHORIZATION 28260-5508-2002-99.
